# SDR ANCF20220317015

- Difficulty date: March 21, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Make and model: Airbus A320-214
- Aircraft serial: 3690
- Aircraft time: 33,194 hours, 21,324 cycles
- Engine: Cfmint CFM565B4P
- Engine time: 33,398 hours, 19,494 cycles
- System (JASC): 7100 · Powerplant System
- Part: Fuel Feed
- Part number: 568127202006
- Part serial: 17272
- Condition: Unknown
- Location: Engine Rh
- Part time: 33,194 hours, 21,324 cycles
- Component: Engine Rh, Cfmint, CFM565B4P
- Component part number: CFM565B4P
- Stage of operation: TO
- How discovered: V
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

21.MAR.2022 WO 54´392´616 => R TANK PUMP 2 FAULT AFTER ENGINE START R TANK PUMP 2 FAULT RESET WAS MADE NOT SUCCESFULL. AFTER T.O. EXPANDED PROC WAS PERFORM- FUEL X FEED WAS OPEN TO MANTAIN THE FUEL BALANCE. AFTER A MINUTE A FUEL LEAK WAS SUSSPECTED DUE TO A DIFFERENCE BETWEEN RIGHT INNER TANK ANF LEFT INNER TANK OF MORE THAN 400KG IN LESS THAN 3 MIN FUEL FLOW OF ENG 2 WAS CONFIRM HIGHER THAN LENF ENG. FUEL LEAK PROC WAS PERFORMED AND ENG 2 WAS SHUT DOWN. PLEASE REMOVE FLIGHT DATA AND VOICE RECORDE///// 21.MAR.2022 WO 54'392´616 =>I.A.W AMM SUBTASK 28-21-51-710-051-A, OPERATIONAL TEST OF THE RH TANK PUMP 2 WAS PERFORMED SATISFACTORY. I.A.W AMM 72-00-00-917-002-A, THE ENGINE GENERAL INSPECTION CHECKS WERE PERFORMED AND NO FUEL EVIDENCE OF LEAK OF FUEL WAS FOUND ON THE PIPES, UNION, HOSES AND NOZZLES, AFTER CREW PROCEDURE THE COCKPIT CHECKS WERE PERFORMED AND IT WAS FOUND IN NORMAL CONDITION. SEE W/O: 54392619 TO REFERENCE TO REPLACE OF THE CVR. THIS PROCEDURE IS PENDING TO READING REPORT OF THE DFDR AND REDING REPORT OF THE CVR BY AVIONICS SHOP.//// 22.MAR.2022 => IN ACCORDANCE WITH TSM TASK 28-11-00-810-806-A REV 59 DATE: 01-FEB-2022 FUEL - A LEAK IS SHOWN BY DISCREPANCIES IN THE FUEL ON BOARD (FOB) AND FUEL USED (FU) CALCULATIONS DURING FLIGHT WAS ACCOMPLISHED AND NOT LEAK WERE FOUND AND AMM TASK 28-23-00-720-001-A REV 59 DATE: 01-FEB-2022 OPERATIONAL CHECK OF CROSSFEED VALVE USING INDIVIDUAL MOTORS AND CHECK FUEL FLOW IN "OPEN" AND FUEL SHUT OFF IN "CLOSED" POSITIONS WAS ACCOMPLISHED SATISFACTORY THE CROSSFEED VALVE OPERAITION IS NORMAL AND AMM TASK 72-00-00-100-007-A REV 59 DATE: 01-FEB-2022 ENGINE DRY-OUT AND RE LUBRICATION IS WAS NOT ACCOMPLISHED FOR NOTE: STEP 1 YOU CAN IGNORE THIS PROCEDURE IF THE ENGINE IS TO BE OPERATED IN OR LESS THAN 24 HOURS AFTER LANDING. IN THIS CASE, RUN THE ENGINE FOR A MINIMUM OF 15 TO 20 MINUTES AT GROUND IDLE POWER AND IN ACCORDANCE WITH AMM TASK 71-00-00-710-006-B AND AMM TASK 71-00-00-710-003-B REV 59 DATE: 01-FEB-2022 MINIMUM IDLE CHECK AND ENGINE AUTOMATIC START WAS ACCOMPLISHED SATISFACTORY AND NOT FAULT WAS PRESENT ENGINES PARAMETERS WITH ENGINE  MINIMUM IDLE CHECK AND ENGINE AUTOMATIC START   ENG 2 N1:19.4% N2:61.5% EGT:450°C FF:340 LB OIL: 26 PSI.     ENG 1 N1:19.4% N2:61.4% EGT: 449°C FF:340 LB OIL: 26 PSI /////  I.A.W TSM 71-00-00-810-813-A, REV.59, DATE: 01-FEB-2022, THE FUEL LEAK AT THE ENGINE 2 TURBINE REAR FRAME WATER DRAIN WAS PERFORMED AND EVIDENCE OF FUEL WASN´T FOUND. I.A.W TSM 71-00-00-810-826-A, REV.59. DATE: 01-FEB-2022. THE FUEL LEAL AT THE ENGINE DRAIN MAST IN NORMAL TEMPERATURE(OAT HIGHER THA -20°C) CHECK WAS PERFORMED. NO LEAKS WERE FOUND. I.A.W TSM 28-11-00-810-814-A, REV.59. DATE: 01-FEB-2022. THE INSPECTION OF THE FUEL LEAK FROM THE PYLON DRAIN PORTS WAS PERFORMED, THERE IS NOT FUEL LEAKS WERE FOUND //// IN ACCORDANCE WITH AMM TASK 28-21-51-000-001-A AND AMM TASK 28-21-51-400-001-A REV 59 DATE: 01-FEB-2022 THE FUEL PUMP 2 ( 26QA  ) WAS REMOVED AND REPLACED OPERATIONAL TEST SATISFACTORY /// IN ACCORDANCE WITH TSM TASK 28-21-00-810-812-A FUEL PUMPS RH WING TANK FUEL PUMP #2 CONTACTOR CONTROL FAILURE AND SUB TASK 28-21-00-810-061 STEP (4) (A) (1)(A) (1 -5) REMOVE THE CONTACTOR -20QA AND INSTALLE CONTACTOR OPERATIONAL TEST SUBTASK 28-21-00-710-061-A WAS PRFORMED SATIFASTORY.
